?

Log in

thank you.. thank you.. THANK YOU for being here. thank you… - You Are A Goddess [entries|archive|friends|userinfo]
The Spiritual Side of ED Recovery

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

[Nov. 11th, 2009|01:34 am]
The Spiritual Side of ED Recovery

womenofthemoon

[fashi0nistuh]
thank you.. thank you.. THANK YOU for being here. thank you for having a community like this exist.

i started to lose my hair as a result of the medications the doctors had put me on for my ED/depression/anxiety. i immediately stopped taking them (because who wants to be fat AND bald!?) and am now searching for holistic treatment. i recently started going to a christian-based support group and i hope it begins my healing.

once again thank you for being on lj. <3333
linkReply

Comments:
[User Picture]From: brightlotusmoon
2009-11-11 11:57 pm (UTC)
You're very welcome! (I'm the creator.)
(Reply) (Thread)
[User Picture]From: fashi0nistuh
2009-11-12 03:33 am (UTC)
i feel so happy at the support i've managed to find on lj. if you want to add me, that'd be great. i added you. :)
(Reply) (Parent) (Thread)
[User Picture]From: sol_raven
2010-02-07 08:21 am (UTC)
what medication did the doctors give you?
(Reply) (Parent) (Thread)